# SDR DXTA2021092249210

- Difficulty date: September 21, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 3,610 hours, 2,416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Steering Sys
- Part number: 72118299146502
- Part serial: 0135
- Condition: Leaking
- Stage of operation: NR
- How discovered: L
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID: AMBER "HYDRAULIC VOLUME LOW" CAS MESSAGE ILLUMINATED IN FLIGHT.  QRH CHECKLIST FOLLOWED DIRECTING UNLOADING BOTH HYDRAULIC PUMPS, EMERGENCY BLOWDOWN OF GEAR AND EMERGENCY BREAKING TO STOP THE PLANE.  POSTFLIGHT INSPECTION SHOWS HYDRAULIC FLUID DRIPPING FROM NOSEWHEEL AREA AND DOWN BOTH SIDES OF THE PLANE TO THE TAIL. *** CORRECTIVE ACTION *** INSPECTED AIRCRAFT FOR HYDRAULIC LEAKS, NOTED FLUID STARTED AT NOSE GEAR WHEEL WELL AREA AND TRAILED DOWN BOTH LEFT AND RIGHT SIDES OF AIRCRAFT FUSELAGE. SECURED HYDRAULIC SERVICE CART AND SERVICED RESERVOIR TO APPROX. HALF FULL, TURNED ON AUX PUMP AND FOUND FLUID LEAKING FROM BELOW POWER STEERING CONTROL UNIT. RESET LANDING GEAR EMERGENCY BOTTLE CONTROL ARM, SERVICED GEAR AND EMERGENCY BRAKE PNEUMATIC TO RECOMMENDED PRESSURE AND SAFETIES AS REQUIRED IA W CESSNA 680A MM 12-10-45REMOVED NLG POWER STEERING UNIT FOR LEAKING AT BASE, INSTALLED OVERHAULED UNIT IA W CESSNA 680A MM32-50-50.
